Journal of Mathematics of Kyoto University

Convergence of non-symmetric forms

Masanori Hino

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 38, Number 2 (1998), 329-341.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518122

Digital Object Identifier
doi:10.1215/kjm/1250518122

Mathematical Reviews number (MathSciNet)
MR1648291

Zentralblatt MATH identifier
0923.46024

Subjects
Primary: 31C25: Dirichlet spaces
Secondary: 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20} 60J40: Right processes

Citation

Hino, Masanori. Convergence of non-symmetric forms. J. Math. Kyoto Univ. 38 (1998), no. 2, 329--341. doi:10.1215/kjm/1250518122. https://projecteuclid.org/euclid.kjm/1250518122


Export citation